# SDR IPXA3M79029

- Difficulty date: June 12, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 57,885 hours, 10,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112501
- Condition: Cracked
- Location: Upper Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, UPPER CARGO LONGERON SPLICE CRACKED AT TRANSVERSE FRAME, LONGERON 8R BS 5-123.  REMOVED, FABRICATED AND REPLACED LONGERON SPLICE AT TRANSVERSE FRAME LONGERON IAW SRM 51-33-01, PARA 9, DWG A5A7112, SRM 51-33-01, PG 17.
